MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD IV GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD IV GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number DYNDTN1512
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd iv gravity set was kinked.The following information was received by the initial reporter with the following verbatim: rcc received a complaint via email.Email(s) attached.The following iv gravity sets have kinks in the line.
 
Additional Manufacturer Narrative
D4.Medical device lot #: 23085412.D4.Medical device expiration date: 16,aug 2026.H4.Device manufacture date 16, aug 2023.D4.Medical device lot #: 23095054.D4.Medical device expiration date:25,sep 2026.H4.Device manufacture date 25,sep.2023.D4.Medical device lot #: 23095960.D4.Medical device expiration date: 27,sep.2026.H4.Device manufacture date27,sep.2023.D4.Medical device lot #: 23085299.D4.Medical device expiration date: 09,aug.2026.H4.Device manufacture date09,aug 2023.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation summary pr 10131312: it was reported by customer that iv gravity sets have kinks in the line.Samples for the reported failure mode was requested since to identify any occlusion or flow issues and determine a root cause, however, no samples or pictures were received for evaluation.Device history record model: lot number: lot quantity: qn: q7: mfg: date dyndtn1512 23085299, (b)(4) pcs, none, 200344731: dom & exp date august 11th, 2023, dyndtn1512 23085412, (b)(4) pcs, none, 200344731: dom & exp date september 29th, 2023, dyndtn1512 23095054, (b)(4) pcs, none, 200344731: dom & exp date september 8th, 2023, dyndtn1512 23095960, (b)(4) pcs, none, none, october 04, 2023, qn7: reported during the manufacture of the lot reported is not related to the failure reported.Root cause definition: no root cause definition was determinate due to the customer did not provide a sample for evaluation.Corrective and preventive actions: no preventive and corrective actions required since the failure mode could not be confirmed.We regret any inconveniences caused with our product.We will continue to monitor our customer feedback processes for any similar incidences, implement any corrective actions as appropriate.No related capa/sa/scar has been opened.This complaint type will continue to be trended within the post market surveillance process and any determined escalation will be managed there.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD IV GRAVITY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19392107
Report Number9616066-2024-00793
Device Sequence Number20776437
Product Code FPA
UDI-Device Identifier20080196760098
UDI-Public(01)20080196760098
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/09/2026
Device Catalogue NumberDYNDTN1512
Device Lot NumberSEE H.10
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2024
Supplement Date Received by Manufacturer08/14/2024
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown